# SDR 20010524SG002

- Difficulty date: April 20, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N151GA
- Make and model: Beech 1900C
- Aircraft serial: UC171
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9401 - JAX-TPA - DURING FLIGHT, FIRE DISCHARGE LIGHT ILLUMINATED.  SECURED CANNON PLUG AT LEFT DISCHARGE LIGHT ASSEMBLY.  (M)
